# SDR 95ZZZX2348

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND CRACK IN LONGERON 4L, STA 832.  REPAIRED PER SRM 53-02, FIGURE 2.  AIRCRAFT TOTAL TIME:  39,023 HOURS; 48,633 CYCLES.
